I'm 47 and I'm on bioidentical HRT, 2-3 pumps Estrogel and 100mg Progesterone for 12 days in the cycle. My last blood levels in January 2013 were estrogen 29 pg/ml, progesterone 1.1 nmol/l. My most annoying symptoms are anxiety, depressive moods,insomnia, low libido, cold chills. My Gyno said that I have probably an estrogen dominancy and I should increase progesterone on 200 mg. I always thought that low estrogen is causing these symptoms. What do you think? My GP told me that my estrogen levels are still low for my age and she would increase the Estrogel, but she isn't an hormone expert, so she don't want to intrude.. Thank you!
I think the most common symptom of low estrogen is hot flashes. If you're not having those, you might be OK on the amount of estrogen. Try what the gyn says and if it doesn't work, get your dose tweaked.
Annie, thank you! I never had hot flashes, even not when my estrogen levels were zero. I'm one of these women who are having cold chills instead of hot flashes and I'm still having them from time to time. I think I will wait till the next blood control and then see what I need.
You're lucky! When I did IVF and they took me off my highest estrogen dose when the cycle failed, I not only had the sadness of the cycle failure to deal with, but also the crash - crash - crash of one hot flash after another, all night when I couldn't sleep. Extremely unpleasant. Hope real menopause is not like that.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.